# SDR RRXA991502

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Insert
- Condition: Stripped
- Location: Cargo Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND NUMEROUS TRAY TIE DOWN INSERTS STRIPPED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED DYNA SYSTEM THREAD INSERTS P/N: 021-1-8200 IN PLACE OF P/N: 3755486-1 IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 09-02-99.
